# SDR USAA2013062700004

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 41,078 hours, 23,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"C" F/A EMERGENCY LIGHT FLASHLIGHT NOT SHOWING CHARGE.  MX REPLACED BATTERY.  CHECKS OK IAW 25-60-00.
